.

Grand-Pa

Headache Powders 12 Powders

5.0 1 review
ID: 235985
Add to favourites

Grand-Pa 12 Headache Powders help with the relief of mild to moderate pain caused by headaches, toothaches, colds and flu. Each powder contains: aspirin 453.6 mg, paracetamol 324.0 mg, caffeine 64.8 mg.

Other Pack Sizes
Clicks - click & collect
Click & Collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard Delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

R 31.99
eB: 320
Quantity
Clicks - click & collect
click & collect

Collect your order in-store R15 or FREE for orders over R150.

Clicks - Standard delivery
Standard delivery

Door-to-door courier countrywide R60 or FREE for orders over R450.

More Information

Detailed information

Description:
Grand-Pa Headache Powders 12

Detailed Description:
Each powder contains: aspirin 453.6 mg, paracetamol 324.0 mg, caffeine 64.8 mg. Grand-Pa® headache powders are recommended for the symptomatic relief of mild to moderate pain and fever such as headache, toothache, colds and flu. For any product safety issues contact GSK on +27 11 745 6000 or via email to [email protected] Contains Paracetamol and aspirin - read package insert. Check printed end seals are unbroken when bought.

Pack size:
12 powders

Quantity in pack:
12

Marketing description:
Grand-Pa®. 12 powders. Headache powders. For the relief of: Headaches. Toothache. Pain and fever. Triple action.

Brand:
Grand-Pa

Package type:
Box

See more See less

How to use

Storage instructions:
Store in a cool (below 25 degrees C), dry place.

Warnings:
Dosage: adults: one powder to be taken with water every three hours. Do not use more than one powder every three to four hours if necessary and not more than six powders during a 24 hour period. Should not be taken with other Paracetamol containing products. Do not use continuously for more than 10 days without consulting your doctor. Keep out of reach of children.

See more See less

Ingredients

Information not available.

See more See less

Reviews

Write a review
5.0 from 1 reviews
default-profile-pic.jpg
Anonymous
5.0
Grand Pa Grand Pa headache powders brings Instant pain relief and even gives you a boost of energy

Related popular products

Cardiocare 100mg 30 Tablets
Disprin
Cardiocare 100mg 30 Tablets
R 57.99
Extra Strength 500mg 16 Tablets
Disprin
Extra Strength 500mg 16 Tablets
R 33.99
4.5
Paracetamol 500mg 20 Capsules
Panado
Paracetamol 500mg 20 Capsules
R31.99
5.0
SAVE 20% on selected products.
Paracetamol 500mg 24 Tablets
Panado
Paracetamol 500mg 24 Tablets
R 29.99
5.0
Headache Powders 38 Powders
Grand-Pa
Headache Powders 38 Powders
R 68.99
4.0